# SDR DALA2025022701516

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0826910) CORROSION ON LH SIDE PLATE BTW STA=727A TO 727F, STA=727G-827 AT AFT CARGO COMPARTMENT. SIDE PLATE BTW STA 727A TO 827 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
